Alert archive / Mississippi / River Flood Warnings in 2008

River Flood Warning 49, NWS Memphis, TN

April 4, 2008Lafayette County, Marshall County, Union County, Mississippi

NWS Memphis, TN issued this river flood warning at Apr 4, 2008, 9:42 AM CDT for Lafayette County, Marshall County, Union County, Mississippi. It took effect at Apr 4, 2008, 3:07 PM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2008, 9:42 AM CDT (14:42 UTC)
In effect from
Apr 4, 2008, 3:07 PM CDT
Expired
Apr 5, 2008, 7:26 AM CDT
In force
16 hr
Issued by
NWS Memphis, TN
Flood severity
Minor

Counties Lafayette County, MS, Marshall County, MS, Union County, MS

The radar

The Memphis radar (KNQA), 103 km from the middle of the area, began a volume at 14:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Tallahatchie River at Etta (ETAM6). The gauge peaked at 24.76 ft at Apr 5, 2008, 5:00 AM CDT.

actionminormoderatemajor202504/0404/0504/06
Action stage
20 ft
Minor stage
25 ft
Moderate stage
28 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07268000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KMEG 041442
FLWMEG
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
942 AM CDT FRI APR 04 2008

THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE 
LITTLE TALLAHATCHIE RIVER.

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED THIS EVENING.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DONT DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

MSC071-093-145-050542-
/O.NEW.KMEG.FL.W.0049.080404T2007Z-080406T0738Z/
/ETAM6.1.ER.080404T2007Z.080405T0600Z.080406T0138Z.NO/
942 AM CDT FRI APR 04 2008

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE TALLAHATCHIE RIVER AT ETTA
* FROM LATE THIS AFTERNOON UNTIL TOMORROW EVENING
* AT 08 AM FRIDAY THE STAGE WAS...16.9 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 27.0 FEET AFTER MIDNIGHT TOMORROW
* FLOOD STAGE IS 25.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 27.0 FEET BY AFTER MIDNIGHT TOMORROW. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
* AT 28.0 FEET...CROPLAND FLOODING IS VERY EXTENSIVE AND WATER 
  BEGINS TO COVER COUNTY HIGHWAY 46.  COUNTY HIGHWAY 47 HAS 1 TO 2 
  FEET OF WATER OVER THE UNPAVED PORTIONS. EVACUATIONS BECOME 
  NECESSARY DUE TO ACCESS PROBLEMS

$$
2 follow-up statements
000 
WGUS84 KMEG 050058
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
758 PM CDT FRI APR 04 2008

THE FLOOD WARNING CONTINUES FOR THE COLDWATER RIVER...LITTLE 
TALLAHATCHIE RIVER...TALLAHATCHIE RIVER...TOMBIGBEE RIVER.
   
THE NEXT RIVER STATEMENT WILL BE ISSUED SATURDAY MORNING OR SOONER IF 
CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DONT DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

MSC137-143-051558-
/O.EXT.KMEG.FL.W.0047.000000T0000Z-080406T0252Z/
/SARM6.1.ER.080404T1916Z.080405T0600Z.080405T2052Z.NO/
758 PM CDT FRI APR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE COLDWATER RIVER NEAR SARAH
* UNTIL TOMORROW AFTERNOON
* AT 7 PM FRIDAY THE STAGE WAS 19.4 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 21.0 FEET AFTER MIDNIGHT TOMORROW
* FLOOD STAGE IS 18.0 FEET
* THE RIVER ROSE ABOVE FLOOD STAGE FRIDAY AFTERNOON AND WILL CONTINUE 
  RISING TO NEAR 21.0 FEET BY SATURDAY AFTERNOON.
* AT 20.0 FEET...SEVERAL HOMES IN MARKS ARE FLOODED. FARM LAND 
  FLOODING IS WIDEPREAD

$$

MSC119-051558-
/O.EXT.KMEG.FL.W.0048.080405T1007Z-080408T1200Z/
/MKSM6.3.ER.080405T1007Z.080406T1800Z.080408T0600Z.NR/
758 PM CDT FRI APR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE COLDWATER RIVER AT MARKS
* FROM EARLY TOMORROW UNTIL EARLY TUESDAY MORNING
* AT 7 PM FRIDAY THE STAGE WAS 36.6 FEET 
* RECORD FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 42.5 FEET SUNDAY EARLY AFTERNOON
* FLOOD STAGE IS 39.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE 
  TO RISE AND CREST TO NEAR 42.5 FEET BY SUNDAY EARLY AFTERNOON. 
  THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
* AT 42.0 FEET...NUMEROUS HOMES IN NORTHERN QUITMAN COUNTY ARE 
  FLOODED

$$

MSC071-093-145-051558-
/O.EXT.KMEG.FL.W.0049.000000T0000Z-080406T0224Z/
/ETAM6.1.ER.080405T0459Z.080405T1200Z.080405T2024Z.NO/
758 PM CDT FRI APR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE TALLAHATCHIE RIVER AT ETTA
* FROM TONIGHT UNTIL TOMORROW AFTERNOON
* AT 4 PM FRIDAY THE STAGE WAS 24.2 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 25.5 FEET TOMORROW MORNING
* FLOOD STAGE IS 25.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 25.5 FEET BY TOMORROW MORNING.THE RIVER WILL THEN FALL RAPIDLY.
* AT 28.0 FEET...CROPLAND FLOODING IS VERY EXTENSIVE AND WATER 
  BEGINS TO COVER COUNTY HIGHWAY 46.  COUNTY HIGHWAY 47 HAS 1 TO 2 
  FEET OF WATER OVER THE UNPAVED PORTIONS. EVACUATIONS BECOME 
  NECESSARY DUE TO ACCESS PROBLEMS

$$

MSC119-051558-
/O.EXT.KMEG.FL.W.0043.080407T1200Z-080408T0000Z/
/LMGM6.1.ER.080407T1200Z.080407T1200Z.080407T1800Z.NO/
758 PM CDT FRI APR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE TALLAHATCHIE RIVER NEAR LAMBERT
* FROM MONDAY MORNING UNTIL MONDAY EARLY AFTERNOON
* AT 7 PM FRIDAY THE STAGE WAS 29.2 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 32.0 FEET MONDAY MORNING
* FLOOD STAGE IS 32.0 FEET
* AT 32.0 FEET...LOW LYING FARMLAND IN NORTHERN QUITMAN COUNTY IS 
  FLOODED

$$

MSC135-051558-
/O.EXT.KMEG.FL.W.0044.080405T2100Z-000000T0000Z/
/LOGM6.1.ER.080405T2100Z.080408T0600Z.000000T0000Z.NO/
758 PM CDT FRI APR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE TALLAHATCHIE RIVER AT LOCOPOLIS
* FROM TOMORROW AFTERNOON UNTIL FURTHER NOTICE
* AT 7 PM FRIDAY THE STAGE WAS 31.6 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 34.0 FEET EARLY TUESDAY MORNING
* FLOOD STAGE IS 33.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 34.0 FEET BY EARLY TUESDAY MORNING.
* AT 34.0 FEET...WIDESPREAD FARM LAND FLOODING IN QUITMAN AND 
  TALLAHATCHIE COUNTIES

$$

MSC135-051558-
/O.EXT.KMEG.FL.W.0045.080405T1500Z-000000T0000Z/
/SWNM6.1.ER.080405T1500Z.080409T1800Z.000000T0000Z.NO/
758 PM CDT FRI APR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE TALLAHATCHIE RIVER NEAR SWAN LAKE
* FROM TOMORROW LATE MORNING UNTIL FURTHER NOTICE
* AT 7 PM FRIDAY THE STAGE WAS 23.8 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 26.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 28.5 FEET BY WEDNESDAY EARLY AFTERNOON. 
  ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 29.0 FEET...FARM LAND FLOODING IS OCCURRING AND ACCESS TO LOW 
  LYING AREAS MAY BE RESTRICTED DUE TO HIGH WATER

$$

MSC095-051558-
/O.CON.KMEG.FL.W.0046.080405T1348Z-080406T2320Z/
/AMYM6.1.ER.080405T1348Z.080406T0000Z.080406T1720Z.NO/
758 PM CDT FRI APR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER NEAR AMORY
* FROM TOMORROW MORNING UNTIL SUNDAY EARLY AFTERNOON
* AT 5 PM FRIDAY THE STAGE WAS 18.1 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 21.5 FEET TOMORROW EVENING
* FLOOD STAGE IS 20.0 FEET
* AT 22.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED

$$
000 
WGUS84 KMEG 051226
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
726 AM CDT SAT APR 05 2008

THE FLOOD WARNING HAS BEEN CANCELLED FOR THE LITTLE TALLAHATCHIE
RIVER AT ETTA.
   
THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DONT DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

MSC071-093-145-051256-
/O.CAN.KMEG.FL.W.0049.000000T0000Z-080406T0224Z/
/ETAM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
726 AM CDT SAT APR 05 2008

FORECAST INFORMATION FOR
  LITTLE TALLAHATCHIE RIVER AT ETTA
* AT 04 AM SATURDAY THE STAGE WAS 24.7 FEET 
* NO FLOODING IS CURRENTLY FORECAST
* FLOOD STAGE IS 25.0 FEET
* FORECAST...THE RIVER WILL FALL TO NEAR 24.4 FEET THIS AFTERNOON
* AT 25.0 FEET...EXTENSIVE CROPLAND FLOODING IS OCCURRING...MAINLY 
  BETWEEN STATE HIGHWAY 30 AND COUNTY HIGHWAY 46. WATER IS BEGINNING 
  TO COVER THE UNPAVED PORTION OF UNION COUNTY HIGHWAY 47 NEAR MUD 
  CREEK

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Apr 4, 3:37 AM CDT, 6 hours 5 minutes earlier.

Area forecast discussion, Apr 4, 3:37 AM CDT, 6 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
337 AM CDT FRI APR 4 2008

.DISCUSSION...

CURRENTLY...A LINE OF STRONG TO MARGINALLY SEVERE STORMS IN
ADVANCE OF AN APPROACHING COLD FRONT EXTENDS FROM WEST TENNESSEE
THROUGH THE MEMPHIS METRO AREA INTO SOUTH CENTRAL ARKANSAS. THIS
LINE OF STORMS CONTINUES TO PUSH EAST ACROSS THE MID SOUTH.
SURFACE BASED INSTABILITY IN ADVANCE OF THE LINE IS MARGINAL WITH
SBCAPES OF 500-1000 J/KG WHILE WIND FIELDS ARE QUITE STRONG WITH
850 MB WINDS OF 40-50 KTS AND 500 MB WINDS OF 60 KTS. EXPECT A FEW
SEVERE STORMS WITH DAMAGING WINDS AND LARGE HAIL THIS MORNING
ALONG AND SOUTH OF INTERSTATE 40.

TODAY...A SLOW MOVING COLD FRONT WILL PUSH THROUGH THE MID SOUTH
DURING THE DAY. PRECIPITABLE WATER VALUES OF OVER 1.50 INCHES
COMBINED WITH STRONG LIFT CAUSED BY THE APPROACH OF A DECENT 500
MB SHORTWAVE WILL RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS
WITH HEAVY RAIN. THE HEAVY RAIN THREAT WILL SLOWLY SHIFT TO THE
SOUTH AND EAST DURING THE DAY. MANY AREAS WILL SEE AN ADDITIONAL 1
TO 3 INCHES AND THE FLASH FLOOD WATCH FOR MUCH OF THE AREA WILL
CONTINUE THROUGH 00Z SAT.

TONIGHT...THE COLD FRONT WILL MOVE EAST OF THE REGION WITH ONLY
SOME LEFTOVER SHOWERS ACROSS NORTHEAST MISSISSIPPI DURING THE EVENING.
SURFACE HIGH PRESSURE WILL BUILD IN FROM THE WEST WITH CLEARING
FROM WEST TO EAST DURING THE NIGHT. COOLER AIR WILL ALSO FILTER IN
BEHIND THE FRONT WITH SOME LOWER 40S ACROSS NORTHERN SECTIONS OF
THE MID SOUTH.

SATURDAY THROUGH MONDAY NIGHT...A RELATIVELY QUIET...DRY PERIOD
IN AN OTHERWISE BUSY WEATHER PATTERN. PLEASANT HIGH PRESSURE WILL
BE CENTERED OVER THE MID SOUTH ON SATURDAY WITH HIGHS IN THE MID
60S ALONG WITH SUNNY SKIES. BY SUNDAY HIGH PRESSURE WILL HAVE
MOVED WELL TO THE NORTHEAST WITH SOUTHERLY FLOW RETURNING TO THE
AREA. TEMPS WILL BE ABOVE NORMAL...CLIMBING INTO THE 70S SUNDAY
AND MONDAY.

TUESDAY TROUGH THURSDAY...THE PATTERN TURNS ACTIVE ONCE AGAIN. A
COLD FRONT PUSHES INTO THE REGION TUESDAY AFTERNOON WITH MORE
CHANCES FOR SHOWERS AND THUNDERSTORMS. 00Z MEDIUM RANGE MODELS
ARE DEPICTING QUITE A BIT OF INSTABILITY TUESDAY AFTERNOON IN
ADVANCE OF THE COLD FRONT SO WILL HAVE TO MONITOR THE SEVERE
THREAT. THIS FRONT WILL STALL OVER NORTH MISSISSIPPI ON WEDNESDAY
BEFORE LIFTING BACK NORTH AS A WARM FRONT WEDNESDAY NIGHT. ANOTHER
MAJOR UPPER LEVEL TROF IS FORECAST TO MOVE INTO THE SOUTHERN
PLAINS TOWARD THE END OF THE WEEK...INTERACTING WITH THIS
FRONT...RESULTING IN CONTINUED RAIN CHANCES.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  66  45  66  49 / 100  40  10   0
MKL  65  42  64  43 / 100  40  10   0
JBR  60  41  65  44 /  80  20  10   0
TUP  70  49  66  47 / 100  80  10   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BENTON MS-COAHOMA-
     DESOTO-LAFAYETTE-MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE-
     TUNICA-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HAYWOOD-
     HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-OBION-SHELBY-TIPTON-
     WEAKLEY.

&&

SJM
Hazardous weather outlook, Apr 3, 3:35 PM CDT, 18 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
335 PM CDT THU APR 3 2008

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-041015-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
335 PM CDT THU APR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

EXCESSIVE RAINFALL IS EXPECTED ACROSS MUCH OF THE MID SOUTH TODAY
AND TONIGHT. RAINFALL AMOUNTS OF 3 TO 4 INCHES ARE POSSIBLE FROM
NORTHEAST ARKANSAS ACROSS THE MISSOURI BOOTHEEL INTO NORTHWEST
TENNESSEE...WITH BETWEEN 1 AND 3 INCHES OF RAIN ELSEWHERE. PLEASE
SEE THE LATEST FLASH FLOOD WATCHES THAT HAVE BEEN POSTED FOR PARTS
OF THE MID SOUTH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS THE
ENTIRE MID SOUTH. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

EXCESSIVE RAINFALL IS ALSO EXPECTED ACROSS MUCH OF THE MID-SOUTH
ON FRIDAY WITH ANOTHER 1 TO 2 INCHES OF RAIN POSSIBLE. THERE IS
ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY SOUTH OF A
LINE FROM HARRISBURG ARKANSAS TO HUNTINGDON TENNESSEE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE
NEEDED TONIGHT AND AGAIN ON FRIDAY. IN ADDITION...SPOTTERS ARE
ENCOURAGED TO RELAY REPORTS OF FLASH FLOODING AND NEW RIVER FLOODING
TO THE NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 2:16 AM CDTSevere Thunderstorm WarningMEGTunica44 min
Apr 4, 2:51 AM CDTSevere Thunderstorm WarningMEGDeSoto, Tunica54 min
Apr 4, 8:36 AM CDTSevere Thunderstorm WarningMEGMonroe39 min
Apr 4, 9:18 AM CDTRiver Flood WarningMEGQuitman23 hr
Apr 4, 9:18 AM CDTRiver Flood WarningMEGTallahatchie48 hr
Apr 4, 9:18 AM CDTRiver Flood WarningMEGTallahatchie49 hr
Apr 4, 9:31 AM CDTRiver Flood WarningMEGMonroe25 hr
Apr 4, 9:38 AM CDTRiver Flood WarningMEGTate, Tunica22 hr
Apr 4, 9:38 AM CDTRiver Flood WarningMEGQuitman22 hr
Apr 4, 10:11 AM CDTFlash Flood WarningMEGBenton, DeSoto, Marshall, Tate, Tunica6 hr
Apr 4, 10:22 AM CDTFlash Flood WarningMEGAlcorn, Benton, Calhoun, Chickasaw, Coahoma, Itawamba and 12 more6 hr

Nearby

River Flood Warnings in Mississippi, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.